# SDR UHLA201603010123

- Difficulty date: March 1, 2016
- Submitted: March 17, 2016
- Operation: Air carrier
- Aircraft: N635RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000056
- Aircraft time: 31,846 hours, 19,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT LOWER AFT DOUBLER CORRODED.  R & R FWD CARGO DOOR CUTOUT LOWER AFT DOUBLER IAW SRM 51-40-02, 51-41-02, 51-43-02.
